MathSciNet Relay Station
MathSciNet bibliographic data
MR2174815 93D10 (93C23)
Han, Qing-Long Absolute stability of time-delay systems with sector-bounded nonlinearity. Automatica J. IFAC 41 (2005), no. 12, 2171–2176.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement